Couldn't find what you looking for?

TRY OUR SEARCH!


Hi all. I have one question to ask you. I’m generally in good health. I even can’t remember last time being sick. But, that has changed ever since I’ve started taking the pill. I mean, it was ok most of the time and I did not experience any side effects, but I’ve head mild yeast infection several times. I have never had it before I started taking it. So, I’m wondering weather the pill might have been the cause for these frequent yast infections?? Does anybody here know if that is possible?? Thanks for all thoughts.

Loading...


Antibiotics usually do not affect a woman's cycle, but they will lessen the birth control pill and cause a depletion of flora in the intestines which may lead to yeast infection. So, I guess that answers your question – it is very possible that pill was cause for it. On the other hand, eating yoghurt with live cultures twice a week should prevent possible yeast infections. Hope this helps.
Reply

Loading...